# SDR AALA201707139006

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 10,819 hours, 5,357 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Valve
- Part number: 1905A000001
- Part serial: 06424
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. CATAIN REPORTED ON FINAL APPROACH AT 170 KNOTS, LANDING GEAR SELECTED DOWN, ALL 3 GEAR INDICATION LIGHTS REMAINED RED WITH GEAR HANDLE DOWN. GEAR FAILED TO COME DOWN. SYSTEMS PAGE FOR WHEEL SHOWED ALL TRIANGLES RED, CYCLED GEAR, SECOND ATTEMPT GEAR DEPLOYED NORMALLY. *** SUPPLEMENTAL REPORT TO UPDATE SECTIONS 4 AND 5. MAINTENANCE ACCOMPLISHED REMOVAL AND INSTALLATION OF RIGHT LANDING GEAR SAFETY VALVE, 32-30-00-867-001-A AND 32-30-00-867-002-A. TASK 07-11-00581-001A, 32-31-17-400-001A, 32-31-17-000 AND SATISFACTORY OPERATIONAL CHECK. *** (CLOSED)
